# SDR AMTA200500972

- Difficulty date: October 29, 2005
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N194AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1230
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Fs 855
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT MED 2R EXTERIOR FUSELAGE SKIN.  PAINT STRIPPED AREA AS INDICATED ON R2 DOOR IAW SRM 51-21-02.  (M)  ACCOMPLISHED REPEATATIVE INSPECTION REQUIREMENTS IAW L10-53AD-0658H PAGE 9.  NO FURTHER PROPAGATION NOTED.  CRACKS WERE PREVIOUSLY ON DEFERRAL FOR 50 CYCLE RE-INSPECTION.  (K)
